# SDR SIMA201007504

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 25,210 hours, 24,411 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice Plate
- Part number: 14564064405
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND FRAME 65 ON THE RIGHT BETWEEN STRINGER 12 RIGHT AND 13 RIGHT HAS DAMAGED SPLICE PLATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW ENGINEERING ORDER EM-53MR-1483.  THE AIRCRAFT WAS RETURNED TO SERVICE.
